# SDR 2008UALA03168

- Difficulty date: June 3, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,949 hours, 10,663 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 211C223211
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD INOP INDICATION.  FLT DIVERTED.  *S/D*  REPLACED RELAY K127 IN P33 PER 29-00-03 AND CLEANED S32 AND S30 PRESSURE SWITCHES AND PERFORMED ACMP AND EDP TESTS PER JRH 2-6-8.  OPERATED DEMAND PUMP IN AUTO AND ON WHILE ENG RUN AND ALL LTS OPERATION NORMAL.  DUE TO HISTORY OF FAULTY RIGHT HYD SYSTEM LOW PRESSURE WARNING REPLACED BOTH THE RIGHT ACMP CONTROL PRESSURE SWITCH (S32) & PACKING, AND THE BRAKE ALTERNATE VALVE SELECT PRESSURE SWITCH (S415).
